# SDR REXA2022040700576

- Difficulty date: March 10, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690332277
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 581 FRAME IS CORRODED BETWEEN STGR 26R TO STGR 25L. - FOUND FRAME 581 BEYOND LIMITS IAW CRJ 900 SRM 53-31-06-101-003-A04. COMPLIED WITH SPLICE REPAIR IAW CRJ 900 SRM 53-00-06-201-001-A03. INSTALLED STRAP IAW CRJ 900 SRM 51-42-06-001-001-A01. TIGHTENED & HUMISEAL GROUND STUD & APPLIED CIC IAW CRJ 900 SRM 51-21-11-001-001-A01 & ESPM 20-23-01/00
